# SDR UALA2013052203525

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 73,222 hours, 13,119 cycles
- Engine: Pwa PW4077
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLEED PRSOV STATUS MESSAGE.  MX MSG 36-10380 RECORDED DEFERRED IAW MEL 3611G. CREATED SEPARATE DEFERRAL FOR ENGINE SELECT SYS IAW MEL REQUIREMENTS.
